On the strong uniform consistency of the mode estimator for censored time series
Salah Khardani (),
Mohamed Lemdani () and
Elias Ould Saïd ()
Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 2, 229-241
Keywords: Censored data; Kaplan-Meier estimator; Kernel estimator; Mode; Strong mixing condition; Uniform almost sure convergence (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-010-0324-6 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:2:p:229-241
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-010-0324-6
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().